# SDR COEA2016032426805

- Difficulty date: March 24, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751516620100
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT INBD FLAP 3RD CAM GUIDE FROM INBD END HAS LEVEL 2 CORROSION.  REPLACED GUIDE WITH OEM PART.
